# SDR R61A201711270886

- Difficulty date: November 13, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 11,435 hours, 7,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE AFT WET AREA ON THE LT FLOOR SUPPORT LOCATED BETWEEN FRAMES 88 - 89.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, 51-42-01, AND 51-43-03.
